My doctor prescribed Maxzide for my high blood pressure Tuesday Aug. 11 and even though my pressure has dropped, I feel weak and have some stomach cramps. Is this a side effect? Thanks
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Maxzide:
Changes in blood sugar; constipation; dizziness; fatigue; headache; inflammation of a salivary gland; loss of appetite; nausea; sensitivity to sunlight; stomach pain; weakness.
- Maxzide Information for Consumers
- Maxzide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Maxzide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Sep 2009 • 1 answer
High Blood Pressure - My girlfriend started feeling ill about an hour ago and she has a temp of 101?
Posted 20 Jan 2015 • 1 answer
I have high blood pressure. And I am also feeling dizzy now. My Dr prewscribed Amilodipine besylate?
Posted 23 May 2015 • 2 answers
Posted 8 Jun 2016 • 0 answers
Posted 17 Dec 2017 • 0 answers